# SDR IPXA1570430

- Difficulty date: November 9, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,116 hours, 14,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Damaged
- Location: Carog Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  MAIN CARGO DOOR LATCH CAM AND FWD PRESSURE RELIEF ARE DAMAGED.    REPAIRED IAW ATS ER 1105183.
